American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 52-56
DOI: 10.12691/ajams-1-4-1
Open AccessArticle

On A Class of New Type Generalized Difference Sequences Related to the P-Normed lp Space Defined By Orlicz Functions

AYHAN ESİ1,

1Department of Mathematics, Science and Art Faculty in Adiyaman, Adiyaman University, Adiyaman, Turkey

Pub. Date: June 20, 2013

Cite this paper:
AYHAN ESİ. On A Class of New Type Generalized Difference Sequences Related to the P-Normed lp Space Defined By Orlicz Functions. American Journal of Applied Mathematics and Statistics. 2013; 1(4):52-56. doi: 10.12691/ajams-1-4-1

Abstract

The idea of difference sequence spaces were defined by Kizmaz [6] and generalized by Et and Colak [5]. Later Esi et al. [4] introduced the notion of the new difference operator for fixed n,m∈N. In this article we introduce new type generalized difference sequence space using by the Orlicz function. We give various properties and inclusion relations on this new type difference sequence space.

Keywords:
Orlicz function difference sequence space solid space symmetric space

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Esi, A., Some new sequence spaces defined by Orlicz functions, Bulletin of The Institute Of Mathematics,Academia Sinica, 27(1) (1999), 71-76.
 
[2]  Esi, A., On a class of new type difference sequences related to the space lp, Far East J.Math. Sci.(FJMS),13(2) (2004), 167-172.
 
[3]  Esi, A. and Et,M., Some new sequence spaces defined by a sequence of Orlicz functions, Indian J.Pure Appl.Math.,31(8) (2000), 967-972.
 
[4]  Esi, A.,Tripathy, B.C. and Sarma, B., On some new type generalized difference sequence spaces, Math. Slovaca 57 (2007), no. 5, 475-482.
 
[5]  Et, M. and Colak, R., On some generalized difference spaces, Soochow J.Math.,21 (1995), 377-386.
 
[6]  Kizmaz, H.,On certain sequence spaces, Canad.Math.Bull.,24 (1981), 164-176.
 
[7]  Lindenstrauss, J. and Tzafriri, L., On Orlicz sequence spaces, Israel J.Math.,10 (1971), 379-390.
 
[8]  Parashar, S.D. and Choudhary, B., Sequence spaces defined by Orlicz functions, Indian J.Pure Appl.Math., 25 (1994), 419-428.
 
[9]  Rath, D., Spaces of r-convex sequences and matrix transformations, Indian J.Math., 41(2) (1999), 265-280.
 
[10]  Rath, D. and Tripathy, B.C., Characterization of certain matrix operators, J.Orissa Math.Soc., 8 (1989), 121-134.
 
[11]  Sargent, W.L.C., Some sequence spaces related to lp spaces, J.London Math.Soc., 35 (1960), 161-171.
 
[12]  Tripathy, B.C., On a class of difference sequences related to the p-normed space lp, Demonstratio Mathematica, 36(4) (2003),867-872.
 
[13]  Tripathy, B.C. and Mahanta, S., On a class of difference sequences related to the lp space defined by Orlicz functions, Soochow J. Math. 29 (2003), no. 4, 379-391
 
[14]  Tripathy, B.C. and Mahanta, S., On a class of sequences related to the lp space defined by Orlicz functions, Soochow J.of Math., 29(4) (2003), 379-391.
 
[15]  Tripathy, B.C. and Sen, M.,On a new class of sequences related to the space lp, Tamkang J.Math.,33(2) (2002), 167-171.